advertisement
Question
Posted by: Claudette | 2003/02/06

not feeling important in his eyes- i need more affection and stimulating from him-he's stress level at work is high

i want him to be more in the mood? i am not overweigth, i am good looking, what must i do , he doesnt have any sex drive? I want more , and that will make me feel more loved by him aswell, He drinks stress pills : Aropax and Xanor that brings his moods down , cant he drink some other pills to demp the stress level so he can be more in the mood?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Both Aropax and Xanor will cause loss of libido and often anorgasmia, or delayed ejaculation. He is obviously taking these tablets under doctors supervision, so maybe he can discuss with his doctor if his treatment is short term, or life long. So, go and find the packet insert in his pill boxes and read it together, so taht you can both understand the side effects of his medication.

Regards
Dr Elna Mcintosh

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DbnGuy | 2003/02/07

I used to be on Aropax and still do work in a very high pressured work environment. Aropax does definitely lower the libido. I must say, it sort of put me in a "dwaal" most of the time.
I think Dr Elna'a recommendation to see a doctor about the counter-problem is a great one.

Reply to DbnGuy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement